# SDR DALA2024062106318

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 81,087 hours, 31,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 696 F/A CALLED FOR L2 DOOR WONT ARM. CORRECTIVE ACTION: CYCLED DOOR OPEN AND CLOSE AND ARM OPS CHECK NORMAL. (5759958)
